# SDR SIMA20120912001

- Difficulty date: September 12, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 6,008 hours, 3,864 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Aileron Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3737 THE CREW REPORTED THAT ON ARRIVAL, AILERON YOKE ON THE FIRST OFFICER’S SIDE FELT VERY HEAVY, AND OR BINDING.  THE FIRST OFFICER FELT RATCHETING IN BOTH LEFT AND RIGHT ROLL.  THIS PROBLEM ALSO WAS ACCOMPANIED WITH EICAS CAUTION MSG "AP TRIM IS LWD" MULTIPLE TIMES INDICATING AP WAS HAVING DIFFICULTY TURNING.  TRIM WAS NEUTRAL.  TENSIONED LT AND RT AILERON FUSELAGE AND CONTROL COLUMN CABLES DURING AILERON RIGGING PROCEDURES  IAW  IAW AMM 27-11-00-820-801. COMPLIED WITH RIGGING AND TENSION CHECK PROCEDURES FOR ALL AILERON CONTROL CABLES IAW AMM 27-11-00-820-801. C/W FUNCTIONAL TEST OF THE AILERON CONTROL SYSTEM IAW AMM 27-11-00-720-801. NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
